# SDR SWAA2023050428232

- Difficulty date: April 8, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER MID SPAN T/E ACCESS PANEL # 661CB HAS SEVERAL FASTENERS HOLES BULGING/CRACKED<[01] APPLIED REPAIRED AT PANEL # 661CB PER B737 SRM 51-70-04-2R-0 (4.L.6.7). LOCATED AND DRILLED REPAIRED AREAS ON ACCESS PANEL #661CB AS PER B737-700 SRM 51-40-05-0G-0. APPLIED TOPCOAT ON REPAIRED AREAS AT ACCESS PANEL #661CB AS PER B737-700 AMM 51-21-73-370-803.;[02] FINAL INSPECTION; ALL WORK PERFORMED.
